TU Darmstadt / ULB / TUbiblio

Finite Reynolds number properties of a turbulent channel flow similarity solution

Klewicki, J. and Oberlack, Martin (2015):
Finite Reynolds number properties of a turbulent channel flow similarity solution.
In: Physics of Fluids, 27, (9), ISSN 1070-6631, [Online-Edition: http://dx.doi.org/10.1063/1.4931651],
[Article]

Item Type: Article
Erschienen: 2015
Creators: Klewicki, J. and Oberlack, Martin
Title: Finite Reynolds number properties of a turbulent channel flow similarity solution
Language: English
Journal or Publication Title: Physics of Fluids
Volume: 27
Number: 9
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Zentrale Einrichtungen
Date Deposited: 12 Jan 2016 20:36
Official URL: http://dx.doi.org/10.1063/1.4931651
Export:

Optionen (nur für Redakteure)

View Item View Item